# SDR ARWA20060705

- Difficulty date: July 18, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 90,576 hours, 30,307 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: Ob Flap Assy
- Component: Ob Flap Assy
- Component part number: 5642970505
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK INSPECTION FOUND LEFT WING OUTBOARD FLAP HINGE BASE FITTING AT STATION 219 CRACKED; O/B FITTING.  REMOVED LEFT OUTBOARD FLAP ASSEMBLY IAW M/M 27-51-2 FOR REPAIR.  PERFORMED WING FLAP SYSTEM ADJUSTMENT AND TEST IN ACCORDANCE DC-8 M/M 27-50-0, FOUND NORMAL.
